titoli, abstracts, parole chiave >>>
Some results for the Gelfand’s problem

Gladiali, Francesca Maria and Grossi, Massimo (2005) Some results for the Gelfand’s problem. Communications in Partial Differential Equations, Vol. 29 (9-10), p. 1335-1364. eISSN 0360-5302. Article.

Full text not available from this repository.

DOI: 10.1081/PDE-200037754


Under suitable assumptions on Ω ⊂ 2, we prove nondegeneracy, uniqueness and star-shapedness of the level sets of solutions to the problem where as λ → 0.

Item Type:Article
ID Code:4755
Uncontrolled Keywords:Blowing up solutions, Green's function
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 03 Istituti > Matematica e fisica
Publisher:Taylor & Francis
Deposited On:05 Nov 2010 09:56

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page